Pacific Journal of Mathematics

On the nilpotency class of a group of exponent four.

C. R. B. Wright

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 387-394.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037561

Mathematical Reviews number (MathSciNet)
MR0123602

Zentralblatt MATH identifier
0126.04702

Subjects
Primary: 20.10

Citation

Wright, C. R. B. On the nilpotency class of a group of exponent four. Pacific J. Math. 11 (1961), no. 1, 387--394. https://projecteuclid.org/euclid.pjm/1103037561


Export citation

References

  • [1] W. Burnside, On an unsettled question in the theory of discontinuous groups, Quart. J. Pure and Appl. Math., 33 (1902), 230-238.
  • [2] M. Hall, Jr., The Theory of Groups, the Macmillan Co., 1959.
  • [3] I. N. Sanov, Solution of Burnside's problem for exponent 4, Leningrad State Univ. Ann., 10 (1940), 166-170.
  • [4] C. R. B. Wright, On groups of exponent four with generators of orders two, Pacific, J. Math., 10, (1960), 1097-1105.